# SDR AALA2019042219009

- Difficulty date: April 19, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 56,373 hours, 28,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS IN CABIN DID NOT COME ON WHEN SWITCH WAS MOVED TO ON POSITION.  MAINTENANCE REPLACED LIGHT BATTERY PER AMM 33-53-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
